# SDR C8GA20010009

- Difficulty date: April 27, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 52,321 hours, 28,611 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: E/E Door Switch
- Part time: 52,321 hours, 28,611 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 001 FROM MIA TO PTY.  AFTER TAKEOFF ROTATION, CREW HEARD A LOUD NOISE IN THE COCKPIT AND WAS UNABLE TO PRESSURIZE AIRCRAFT.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND THE E&E COMPARTMENT DOOR OPEN.  UPON FURTHER INSPECTION, FOUND A BROKEN WIRE AT TERMINAL IN THE E&E BAY DOOR SWITCH.  INSTALLED NEW TERMINAL IAW STANDARD PRACTICES 20-11 AND OPS CHECK DOR SYSTEM IAW MM 52-40-0.  AIRCRAFT RETURNED TO SERVICE.
